# SDR AALA20170425009

- Difficulty date: April 19, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 62,281 hours, 7,407 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  R4 DOOR EMERGENCY POWER ASSIST SYSTEM FAILED TEST.  REMOVED AND REPLACED PASSENGER ENTRY DOOR SWITCH S52121 IAW AMM 52-11-28.  OPERATIONAL CHECK GOOD.
